MathSciNet Relay Station
MathSciNet bibliographic data
MR2598885 (2012c:35429) 35Q83 (35B40 82D10)
Glassey, Robert; Schaeffer, Jack; Pankavich, Stephen Time decay for solutions to one-dimensional two component plasma equations. Quart. Appl. Math. 68 (2010), no. 1, 135–141.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement